# SDR IPXA13M76807

- Difficulty date: January 20, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Engine: Pwa PW4460
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: PW44603
- Part serial: P733778
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR2 ENGINE LOST OIL PRESSURE AND OIL QUANTITY.  CREW SHUTDOWN THE ENGINE AND DECLARED EMERGENCY.  OIL LEAK TRACED TO OIL SCAV PUMP, ENGINE CHANGED DUE WINDMILLING WITH "0" OIL PRESSURE IAW TC 9103.
